When first administering steroids, a man will have an increase in sexual function. This unfortunately is only temporary as your body becomes used to the steroid in its system. With prolonged use of a steroid, eventually, the man will feel less sexual desire, and will be less capable of maintaining an erection. Luckily, this is only temporary as well and can even be totally prevented with the use of substance such as Gonakor and HCG. Also when the steroid use is discontinued, the body’s natural level of testosterone (like the immune system) will certainly be suppressed.
Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.
Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .